I am 38 yrs old, and have always been up and down in moods since i was a child - where i would be happy one minute then cry uncontrollably for no apparent reason. I was put on antidepressants about a yr ago, which has helped a lot. recently though I have been started feeling a bit dull again and the last few days i have started really crying, with no trigger, no reason and its quite severe, leaving me gasping for breath. I have only missed 4 of my pills. i am wondering if this could be due to missing the pills? i also wonder if i may be entering menop[ause or perimenopause, since both my mum and nan hit menopause around age 40... what can i do and what should i ask my Dr to check for?
Your symptoms seem more due to your long standing problem rather than menopause. This can also be because of missing your pills. To know whether you are headed for menopause, an ultrasound scan of the ovaries and hormonal panel may be done.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.